# SDR SIMA20170220002

- Difficulty date: February 20, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 32,306 hours, 27,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 5001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY LIGHT INOP. R&R BATTERY CHARGER NR 4 IAW AMM 33-50-04. R&R BATTERY PACK NR 4 IAW AMM 33-50-04. OPS CK OF EMERGENCY LIGHTS GOOD. NO FURTHUR DEFECTS NOTED. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 68896
